Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

On Zanello's lower bound for generic quotients of level algebras


Author: Jonas Söderberg
Journal: Proc. Amer. Math. Soc. 142 (2014), 4025-4028
MSC (2010): Primary 13A02
DOI: https://doi.org/10.1090/S0002-9939-2014-12004-1
Published electronically: August 22, 2014
MathSciNet review: 3266974
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a shorter and more straightforward proof of a theorem of Zanello on lower bounds for Hilbert functions of generic level quotients of artinian level algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 13A02

Retrieve articles in all journals with MSC (2010): 13A02


Additional Information

Jonas Söderberg
Affiliation: Department of Mathematics, KTH, S-100 44 Stockholm, Sweden
Address at time of publication: Baggensgatan 23, 11131 Stockholm, Sweden
Email: jonassod@gmail.com

DOI: https://doi.org/10.1090/S0002-9939-2014-12004-1
Keywords: Graded modules, level algebras, Hilbert functions
Received by editor(s): May 29, 2011
Received by editor(s) in revised form: September 2, 2012
Published electronically: August 22, 2014
Communicated by: Irena Peeva
Article copyright: © Copyright 2014 American Mathematical Society